# SDR IPXA2024090587187

- Difficulty date: August 21, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 30,647 hours, 19,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5300072R5
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT STA 1220 RH BTW STRG 26-25 WORK PERFORMED: REPAIR PER 757-200PF SRM REV 120 CHAPTER 53-00-07-2R-6 DETAIL VI PER SRM 53-60-07-2R.
